# SDR YENA20120925609

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 21,954 hours, 7,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 75 JFK-TPA, ON GROUND MAINTENANCE CHECK FOUND CEILING EMERGENCY LIGHT AT ROW 23 INOP.  REPAIRED GROUNDING WIRE TO DC 1 IAW ESPM 20-53-21.  OPS CHECK GOOD.
